yellowish green vaginal discharge in treating a yeast infection
I'm 62 years old, and haven't had sex in 5 years or so. I have serious heart problems and asthma, and take some heavy-duty medications. Recently, I noticed an itching or burning when I would begin to urinate, but the itching didn't stop for a long time after. Eventually, the itching and irritation I have known before with yeast infection, stayed. I got a 7-day, over-the-counter treatment, Gyne-Lotrimin. The first two days, the pad I wore was stained with a whitish discharge . On the third day, however, when I wiped after urination, I was upset to see green on the toilet paper. It was almost clear green. The next day, the green was gone. The following day, the green returned as a yellowish-green. Is this a serious matter? I have never had an std, or any kind of feminine problems, well, except in menopause during which time I had unusually heavy bleeding. Otherwise, I've never had bad cramping, and could time my periods almost to the minute. There is an unusual smell, but I wouldn't describe it was "foul."
Greenish vaginal discharge is mostly symptomatic of trichomoniasis. The characteristic symptom of trichomoniasis infection is a heavy, frothy, yellow-green, fishy-smelling discharge from the vagina. The infection can also cause discomfort during sex, vaginal itching, pain when passing urine and occasionally stomach pains.
Diagnosis can be confirmed only after pelvic examination and swab samples of the discharge and cervix swabs.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.